MathSciNet Relay Station
MathSciNet bibliographic data
MR1307573 55P42 (55R35)
Yan, Dung Yung Stable splittings of $B{\rm O}(2n)$ and $B{\rm U}(2n)$. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1913–1915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement